# SDR SWAA2021091498722

- Difficulty date: July 27, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 727B AT LEVEL FLOOR STRUCTURE LBL 48 AT AFT CARGO COMPARTMENT ; 2021-342098 / [01] REPLACED SUPPORT ANGLE LOCATED BETWEEN BS 727A TO BS 747 AT LEVEL LBL 48 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 146A7942 REV:A.; [02] REPLACED SUPPORT ANGLE LOCATED BETWEEN BS 727A TO BS 747 AT LEVEL LBL 48 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 146A7942 REV:A; MATERIAL USED 2024T3 0.040 INCH; PO 2021-129458; [03] REPLACED SUPPORT ANGLE LOCATED BETWEEN BS 727A TO BS 747 AT LEVEL LBL 48 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 146A7942 REV:A; MATERIAL USED 2024T3 0.040 INCH; PO 2021-129458. RII
